# SDR AALA202309251738

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A320*
- Aircraft serial: 1442
- Aircraft time: 72,985 hours, 27,880 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3282
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO PIT DUE TO THE FLIGHT CREW REPORTING A DIRTY SOCK SMELL JUST AFTER TAKEOFF THROUGH CRUISE. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
